EconPapers    
Economics at your fingertips  
 

Progressively Censored Reliability Sampling Plans Based on Mean Product Lifetime

Maram Salem (), Zeinab Amin () and Moshira Ismail ()
Additional contact information
Maram Salem: Cairo University
Zeinab Amin: The American University in Cairo
Moshira Ismail: Cairo University

Sankhya B: The Indian Journal of Statistics, 2020, vol. 82, issue 1, No 1, 33 pages

Abstract: Abstract Reliability sampling plans are often used to determine the compliance of the product with relevant quality standards and customers’ expectations and needs. This paper presents a proposed design of reliability sampling plans when the underlying lifetime model is Weibull based on progressively Type-II censored data in the presence of binomial removals. We employ Bayesian decision theory using the Bayes estimator of the mean product lifetime. When both parameters are unknown, the closed-form expressions of the Bayes estimators cannot be obtained. The Bayes estimators of the mean lifetime are evaluated using the Metropolis-within-Gibbs algorithm, under the assumption of mean squared error loss as well as the linear-exponential (LINEX) loss commonly used in the literature on asymmetric loss. The corresponding probability density functions are estimated using kernel density estimation. A cost function which includes the sampling cost, the cost of the testing time, as well as acceptance and rejection costs is proposed to determine the Bayes risk and the corresponding optimal sampling plan. We illustrate, through simulation studies as well as a real life data set, the application of the proposed method. Sensitivity of the proposed plans is performed.

Keywords: Bayesian decision theory; Metropolis-within-Gibbs algorithm; progressive type-II censoring; reliability sampling plans; sensitivity analysis; Weibull distribution; Primary 62C10; 62N01; 62N05; Secondary 62N02 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13571-018-0169-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankhb:v:82:y:2020:i:1:d:10.1007_s13571-018-0169-y

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13571

DOI: 10.1007/s13571-018-0169-y

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-09-19
Handle: RePEc:spr:sankhb:v:82:y:2020:i:1:d:10.1007_s13571-018-0169-y